MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Speedband Superview Super 7; Ligator, Esophageal

BOSTON SCIENTIFIC CORPORATION Speedband Superview Super 7; Ligator, Esophageal
Model Number M00542251
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a speedband superview super 7 device was used in the esophagus during an endoscopic band ligation procedure performed on 18 aug 2026 for the treatment of esophageal varices.During the procedure, the first two bands failed to deploy.Instead of releasing the bands remained positioned proximally on the applicator barrel.There were no difficulties setting up the device.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a050501 captures the reportable event of bands failure to deploy.Block h11: investigation results: the speedband superview super 7 device was disposed and not returned for analysis; therefore, a technical analysis could not be performed.A review of the device history record (dhr) was performed.It was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.A similar complaint review was completed.There were no emerging trends identified that warrant further action.A risk review was completed and confirmed that the event of "bands failure to deploy" was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.The labeling review was performed.The instructions for use (ifu) contains detailed device information and instructions for the device use.There is no evidence the device was improperly used per the ifu, and there is no evidence that there is any issue with translation, wording, or graphics of the ifu/labeling information.Based on the event description and information provided by the customer there is not enough evidence to determine whether the issue was induced due to the physician's technique during the procedure or was related to a device malfunction.Additionally, based on the most relevant information for the complaint including product record review results, the device met all manufacturing specifications required and passed all the controls and inspections, no abnormalities were reported during the assembly process, the definitive cause of the reported issue cannot be established due to lack of evidence.Without proper evaluation of the device, it remains unknown the causes that contributed to the event.Based on the thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.

Brand Name
Speedband Superview Super 7
Common Device Name
Ligator, Esophageal
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key50734243
Report Number3005099803-2026-03723
Device Sequence Number16098791
Product Code MND
UDI-Device Identifier08714729201960
UDI-Public(01)08714729201960(17)270303(10)38774646
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00542251
Device Catalogue NumberM00542251
Device Lot Number0038774646
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date09/11/2026
Date Device Manufactured03/03/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown